# SDR CKSA97428

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shear Tie
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND INTERNAL VERTICAL STAB RIB NR 3 SHEAR TIE HAS SMALL CRACK AT STRINGER NR 8.  REMOVED AND REPLACED SHEAR TIE IAW B727 SRM 51-10-1 AND 51-30-2.  CORROSION TASK CARD NUMBER C55-395-10 PART 01 OF 01.  NON-ROUTINE TASK CARD NUMBER 110634.
